Rare B -> K*nu(nu)over-bar decay beyond standard model


Creative Commons License

Aliev T., Ozpineci A., Savci M.

PHYSICS LETTERS B, vol.506, pp.77-84, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 506
  • Publication Date: 2001
  • Doi Number: 10.1016/s0370-2693(01)00365-3
  • Journal Name: PHYSICS LETTERS B
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.77-84

Abstract

Using the most general, model-independent form of effective Hamiltonian, the exclusive, rare B --> K*v (v) over bar decay is analyzed. The sensitivity of the branching ratio and missing mass-squared spectrum of the B --> K*v (v) over bar decay, when K* is polarized longitudinally or transversally, on the new Wilson coefficients is discussed. (C) 2001 Published by Elsevier Science B.V.